FROM OUR EXPERTS
A few weeks ago in a telephone conversation with my mom, she mentioned that one of my sisters had been having some problems with her stomach for the last month or so. Being concerned, I called my sister directly to talk to her about what was going on.
"I don't know," she said. I'm eating a healthy diet, but for the last month or so I've had a lot of diarrhea and even some vomiting. And my stomach hurts so much after I eat that I just don't want to eat anymore."
"What are you eating?" I asked.
"You know, healthy stuff. Fruits and vegetables and high fiber bread."
I explained to her that a healthy diet isn't healthy if it's making you sick. And if it's making you sick then you have to do something to figure out what is causing the symptoms. First, change what you're eating so that you can eat and get some nourishment into your body. And second, make an appointment with a gastroenterologist to discuss the problems.
"It's especially important to see a GI...
I have migraines that cause my face to go numb, both my legs to go weak and get pins and needles and burning sensations. I can have altered sensation in both my feet and legs at the same time, this usually only lasts for short periods of time but happens on and off with twitching in the numb areas. Sometimes this can make it difficult to walk. I can also get a tingling tongue. I also sometimes get stabbing eye pain. I never feel sick or light sensitive but I have stabbing like pains in my head, like an electrical bolt. I have had repeat brain MRI on a T3 machine which have been normal. I never usually get severe headache just more weird sensations in my head.
Can migraine cause both legs to go numb at the same time? Or both arms at the same time? I was told migraine is only one sided? I have had spinal MRI and this is normal too.
Thank you for any info. Cheers, Eleanor.
Although the headache and many of the other sy...
This study continues the work already done investigating the use of botulinum type A toxin (Botox A) for relief of muscle pain. A specific Botox agent called Dysport ® was used in patients with upper back pain. Dysport® has a much higher biologically active dosage compared to Botox®. All patients had been diagnosed with a condition called myofascial pain syndrome (MPS). MPS is described as chronic muscle pain from shortened or contracted muscles. Trigger points (TrPs) are often part of the clinical picture. TrPs are areas of hyperirritable spots. When pressed or stimulated, TrPs cause a predictable pain pattern. Patients included were men and women between the ages of 18 and 70 years. All had MPS with at least 10 TrPs present in the neck or upper back. Symptoms had been reported for at least six months. Each patient was given a single injection of Dysport® into the 10 most painful TrPs. Pain level after five weeks was the main result measured. Change in pain intensity and number of pain-...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.